Claudia

Discussion in 'Fibromyalgia Main Forum' started by braintrust, Apr 14, 2006.

  1. braintrust

    braintrust New Member

    I was in a state of shock when he told me what I had, I could not think of one question to ask, dumb me, now I have a 100 to ask.

    I am asking him for a copy of my report on Monday. I am getting 2nd opinion from Dr. at Duke!!!!

    Thanks for your suggestion(s).

    C-ya
    Braintrust
  2. claudiaw

    claudiaw New Member

    Good for you!

    Doctor's sometime's act as if we are intruding if we ask questions, they don't alway's like it.

    But they forget, they are working for US, not the other way around!

    We are paying them for a service, we deserve to know what they find out about our bodies. We have the right to question them and seek another opinion.

    I alway's make a list of question's, they usually respond to that. It show's you are on top of your treatment, and it show's respect for thier time crunch ( 6 mins. per person is the avg.!). I get nervous everytime I go, I just hate it. having the qusetion's written down help's a lot.

    Also try to alway's have someone with you ( preferably a male, if possible)it's not right, but you will more than likely get treated better.

    Let me know how it goes.:)

    Claudia
  3. claudiaw

    claudiaw New Member

    I would not use anything with tylenol in it.

    Right now you really need to talk with a doctor or nurse to verify what you can take.

    Mom4three I think was a nurse she may be able to help you.

    Milk Thistle and L- Gluithione are supplement's that are good for liver function.

    All pain med's can be hard on the liver, so I don't want to steer you wrong here.

    Best wishes,

    Claudia
    P.S. For now can you use non-med pain relief? Moist heat, magnesium/calcium,herbal's like valerian, lemon balm,catnip,etc.
  4. mom4three

    mom4three New Member

    Tylenol is really bad for your liver.

    Are you taking it for sleep?
    if so take Melatonin it is virtually nontoxic even in higher doses.

    2 can put ya to sleep.[This Message was Edited on 04/14/2006]